# SDR DALA2018113006930

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 49,309 hours, 32,694 cycles
- System (JASC): 5755 · Spoilers
- Part: Extension
- Condition: Missing
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER TRAILING EDGE EXTENSION MISSING LEFT WING. REPLACED LT SPOILER T/E EXTENSION PER SRM 51-30 SEC CHECK GOOD. (LP# 3739778)
